# SDR SCNA20190513061

- Difficulty date: May 13, 2019
- Submitted: May 16, 2019
- Operation: Air carrier
- Aircraft: N804SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30689
- Aircraft time: 60,781 hours, 23,371 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT OF THE L1 DOOR, SMALL SKINNY PANEL HAS A BROKEN CORNER ON THE PANEL, MARKED WITH STREAMER A5/030. REPAIRED SMALL SKINNY PANEL BROKEN CORNER DELAMINATION ON PANEL; AFT OF THE L1 DOOR. INSTALLED 1 INSERT THAT WAS REMOVED.
